Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

What is the treatment of pain and weakness after masturbation

Respected Sir,

I masturbate 2-3 times in a month and from last one month i am getting pain(not severe) on both the sides of my legs (left and right of penis) after masturbation and the pain last for the whole day .sometime i feel weakness for the whole day and especially in my legs. Please give some information regarding why is this pain occurring,causes and prevention for the same. Thanks


In: Men's Health,Others, Posted 7 years ago

banner
By: Level Rating Level Rating points

1 Answer

Answer #1

Hello and greetings from Ayurvediccure.com

Masturbation can become a serious problem if it becomes a habit and practiced for long time. Generally the regular habit of masturbation turns into physical problem or general body weakness. Some times long term over masturbation can cause behavioral disorders, stress, depression, loss of concentration and many sex problems like erectile dysfunction, premature ejaculation and seminal deficiency. But you have no such problem which is a good sign. Avoid masturbation or leave this habit permanently. You can take help from meditation, doctor or just keep yourself busy with your friends, work and family. There are many medicines available for the treatment of over masturbation problem, but for good results use specialized medicines only. One needs good medicine and determination both to come out of this situation. So avoid masturbation and start with Kohinoor Gold which is an herbal medicines and is best medicine for your problem. It helps in increasing strength of body, urogenital system and boosts the confidence. It normalizes body functions, restores the lost power, strengthens male hormones and completes the semen count again. It is very good to increase the erection power, duration of sex, sexual power and orgasm level. Keep your water intake level high. A regular course of two three months will help you to be normal again.

Thank you
AyurvedicCure.com Support

Answers Answered By: MATT OLIVE Level Rating12 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner